DBLP BibTeX Record 'journals/jcss/Ben-DavidCGL92'

@article{DBLP:journals/jcss/Ben-DavidCGL92,
  author    = {Shai Ben-David and
               Benny Chor and
               Oded Goldreich and
               Michael Luby},
  title     = {On the Theory of Average Case Complexity},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {44},
  number    = {2},
  year      = {1992},
  pages     = {193-219},
  ee        = {http://dx.doi.org/10.1016/0022-0000(92)90019-F},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}